# SDR CA090501002

- Difficulty date: April 28, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Aircraft time: 57 hours
- Engine: Garrtt TFE73140
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 5503D1003
- Condition: Shorted
- Location: Flap Drive
- Part time: 130 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH FLAPS WOULD NOT EXTEND PAST 12 INCHES. FLAPS WOULD NOT RETRACT AFTER LANDING.   FLAP/SLAT ELECTRONIC CONTROL UNIT HAD LOCKED OUT FLAPS DUE TO POWER DRIVE UNIT OVERHEAT FLAG.   POWER DRIVE UNIT MOTOR FOUND SHORTED TO CASE.   NEW POWER DRIVE UNIT INSTALLED AND FAULT CLEARED. ACFT RETURNED TO SERVICE.
